# SDR MWEA96305

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4912772
- Condition: Exfoliated
- Location: Bs 230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, A CABIN CUSP ANGLE FITTING WAS FOUND EXFOLIATED AT THE LT SIDE FUS STA 230.  INSTALLED NEW ANGLE FITTINGS IAW SRM 51-10-4.
